# SDR SWAA2022061612504

- Difficulty date: May 27, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.3 AT 35 INCHES FRONT SPAR LT HORIZONTAL STAB 2022-291373 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N:210138203; DUE DATE: 11-APR-23;[02] TOOL USED EDDY CURRENT PN/ NORTEC 600D; SN/ 210138103; DUE DATE/ 11APR23.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 35 INCHES FRONT SPAR LT HORIZONTAL STAB I.A.W SRM B737-700 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 35 INCHES FRONT SPAR LT HORIZONTAL STAB I.A.W SRM B737-700 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL STEP SIGN OFFS BELOW CERTIFIED AS RII
